# SDR UIEA2019052304284

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,492 hours, 16,199 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 30004615
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVER HEAT INDICATION. ( REMOVED AND REPLACED AFT CARGO OVER HEAT SWITCH IAW AMM 21-44-05. )
